# SDR CA090924003

- Difficulty date: September 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 39,982 hours
- Engine: Rroyce RB211TRENT76
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) COMPRESSOR STALL OF RT ENG DURING CRUISE. HIGH VIBS OF N3 UP TO 9.0 UNITS. OPERATED AT REDUCED PWR DURING DIVERSION FOUND HPC DAMAGED. STAGE NR 1 BLADES SEVERLY DAMAGED.  MANY NICKS, TEARS AND DENTS AND MISSING MATERIAL ON ALL BLADES. ONE BLADE BROKEN OFF AT ROOT. STATOR BLADES HAVE IMPACT DAMAGE AT MANY PLACES. ALL BLADES DAMAGED BEYOND LIMITS.
